# SDR AALA201704059013

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 68,863 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 210305
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33097. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06-960-803 AND 33-51-06-960-802, TEST OK. AC OK FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
